# SDR UALA2013030401266

- Difficulty date: March 1, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 40,502 hours, 16,726 cycles
- Engine: Iae V2522A5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Damaged
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV2,  MISDRILLED HOLE FOUND ON THE CENTER TANK UPPER SKIN AT Y153 STRINGER 2.   REPAIRED PER ECRA 5710-02271 AND REO L01389.
